MathSciNet Relay Station
MathSciNet bibliographic data
MR2503014 34B15 (34C23 35F30 76A15 82D30)
da Costa, Fernando P.; Grinfeld, Michael; Mottram, Nigel J.; Pinto, João T. Uniqueness in the Freedericksz transition with weak anchoring. J. Differential Equations 246 (2009), no. 7, 2590–2600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement